Advanced search
Start date
Betweenand

Global dynamics of piecewise smooth dynamical systems

Abstract

The main aim of this project is to study global phenomena in piecewise smooth dynamical systems, continuing some recent works developed by the proponent. Among the main topics to be studied are (i) the existence of limit cycles in piecewise smooth dynamical systems defined on compact manifolds, (ii) the existence of Poincaré-Hopf-like theorems for pseudo-equilibria and (iii) the appearance of chaotic behavior in piecewise smooth systems, including Shilnikov-like phenomena. (AU)

Articles published in Agência FAPESP Newsletter about the research grant:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
CASTRO, MATHEUS M.; MARTINS, RICARDO M.; NOVAES, DOUGLAS D. Anote on Vishik's normal form. Journal of Differential Equations, v. 281, p. 442-458, APR 25 2021. Web of Science Citations: 0.
ANDRADE, K. DA S.; JEFFREY, M. R.; MARTINS, R. M.; TEIXEIRA, M. A. On the Dulac's problem for piecewise analytic vector fields. Journal of Differential Equations, v. 266, n. 4, p. 2259-2273, FEB 5 2019. Web of Science Citations: 0.

Please report errors in scientific publications list by writing to: cdi@fapesp.br.